# SDR REXA2014121401184

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 17,626 hours, 11,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT APPEARS NOT TO BE CHARGED.  DEFERRED FWD EMER FLASHLIGHT IAW MEL 25-61-4A.  ENTERED INTO MM02 PLACARD INSTALLED.  R & R FWD GALLEY EMER FLASHLIGHT IAW AMM 25_61-02.  OPERATIONS CHECKED GOOD.  PLACARD REMOVED.  MMO2 UPDATED MX NOTIFIED 96112.
